# SDR USAA040472

- Difficulty date: August 12, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 36,221 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ATTACH ANGLE WITH .375 INCH CRACK, STATION 1620-1640 BL 0.  REPLACED CRACKED ANGLE WITH FABRICATED LIKE PART PER SRM 53-00-51.  (M)
